Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 61, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 13, 2008, 8:58 PM CDT for Concho County, McCulloch County, Menard County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2008, 8:58 PM CDT (01:58 UTC)
- Expired
- May 13, 2008, 9:30 PM CDT
- In force
- 32 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Concho County, TX, McCulloch County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 104 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 2:03 PM CDT | Tornado Watch | SPC | 9 hr |
| May 13, 8:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 2.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1518 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 3024 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 140158
TORSJT
TXC095-307-327-140230-
/O.NEW.KSJT.TO.W.0061.080514T0158Z-080514T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
858 PM CDT TUE MAY 13 2008
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...
SOUTHWESTERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
NORTH CENTRAL MENARD COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES WEST OF
BRADY LAKE...OR ABOUT 13 MILES NORTHEAST OF MENARD...MOVING EAST AT
43 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 900 PM CDT...
THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 910 PM CDT...
BRADY LAKE BY 915 PM CDT...
BRADY BY 920 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 400 AM CDT WEDNESDAY MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3094 9943 3093 9945 3096 9977 3114 9976
3120 9929 3094 9927
TIME...MOT...LOC 0158Z 270DEG 37KT 3107 9961
$$
241 follow-up statement
000
WWUS54 KSJT 140218
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
918 PM CDT TUE MAY 13 2008
TXC095-307-327-140230-
/O.CON.KSJT.TO.W.0061.000000T0000Z-080514T0230Z/
CONCHO TX-MCCULLOCH TX-MENARD TX-
918 PM CDT TUE MAY 13 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHEASTERN MENARD...SOUTHWESTERN MCCULLOCH AND SOUTHEASTERN CONCHO
COUNTIES...
AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR THE INTERSECTION
OF US-190 AND RANCH ROAD 1311...OR 12 MILES SOUTHWEST OF BRADY...
MOVING EAST AT 39 MPH.
THE TORNADO WILL BE NEAR...
BRADY LAKE BY 925 PM CDT...
BRADY AND US-377/US 87 NEAR THE MASON-MCCULLOCH COUNTY LINE BY 930
PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3094 9943 3093 9945 3096 9977 3114 9976
3120 9929 3094 9927
TIME...MOT...LOC 0218Z 270DEG 34KT 3105 9949
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 13, 6:38 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, May 13, 6:38 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 638 PM CDT TUE MAY 13 2008 .AVIATION... SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE WEST CENTRAL TEXAS...ANY STORMS THAT DO DEVELOP HAVE A GOOD POTENTIAL OF BECOMING SEVERE... ADDITIONAL STORMS ARE EXPECTED TO DEVELOP THIS EVENING INTO WEDNESDAY MORNING. A COLD FRONT WILL MOVE SOUTH INTO THE BIG COUNTRY THIS EVENING AND WILL STALL ALONG THE INTERSTATE 20 CORRIDOR BY 06Z/14 AND WILL FINALLY PUSH SOUTH LATE WEDNESDAY AFTERNOON....SO THE POSSIBILITY FOR THUNDERSTORMS AND SEVERE WEATHER WILL CONTINUE INTO WEDNESDAY. && .PREV DISCUSSION... /ISSUED 420 PM CDT TUE MAY 13 2008/ SHORT TERM... WEST CENTRAL TEXAS RAIN CHANCES REMAIN IN THE FORECAST THROUGH THURSDAY NIGHT AS UPPER LEVEL LOW WILL TRACK ACROSS SOUTHERN NEW MEXICO ACROSS THE TEXAS HIGH PLAINS. EXPECT THAT MOST OF THE PRECIP WILL BE FOCUSED AROUND THE BIG COUNTRY ALONG THE COLD FRONT INTO OKLAHOMA AND ACROSS THE TEXAS HILL COUNTRY. CURRENTLY SURFACE LOW SITUATED IN WEST TEXAS/SOUTHERN NEW MEXICO AND DRYLINE IS STARTING TO ADVANCE ACROSS WEST CENTRAL TEXAS. COLD FRONT HAS PUSHED THROUGH THE NORTHERN EDGE OF THE BIG COUNTRY. FOR TONIGHT WEAK COLD FRONT REMAINS STATIONARY AND DRYLINE RETREATS BACK TO THE WESTERN EDGE OF THE CWA. LOOKS LIKE BEST CHANCE FOR THUNDERSTORM INITIATION WILL BE ALONG AND NORTH OF THE I 20 CORRIDOR AND TO THE NORTHWEST HILL COUNTRY. ANY THUNDERSTORM DEVELOPMENT THAT MAY OCCUR MAY BECOME SEVERE. BULK SHEAR 0-6 KM IS BETWEEN 35 AND 50 KTS. STRONG WINDS AND LARGE HAIL WILL BE THE MAIN THREATS FOR ANY STORM THAT DEVELOPS. POTENTIAL FOR TORNADOES EXISTS ESPECIALLY ALONG SURFACE BOUNDARIES. WEDNESDAY THE UPPER LEVEL SYSTEM WILL ADVANCE INTO TEXAS AND THE COLD FRONT PROGRESSES THROUGH THE ENTIRE CWA BY THURSDAY MORNING. DURING THE DAY DRYLINE ADVANCES THROUGH MUCH OF WEST CENTRAL TEXAS. THERE WILL BE ANOTHER CHANCE FOR A SECOND ROUND OF THUNDERSTORMS OVERNIGHT AS THE COLD FRONT PUSHES SOUTH AND DRYLINE RETREATS. SEVERE POTENTIAL IS LIKELY AS BULK SHEAR VALUES ARE ONCE AGAIN IN THE RANGE OF 35 TO 50 KTS. THURSDAY UPPER LEVEL LOW WILL MOVE EASTWARD AND CHANCE OF SHOWERS WILL DIMINISH. NORTHERLY WINDS WILL CHANGE BY FRIDAY OUT OF THE SOUTH AS A SURFACE HIGH SETTLES BACK INTO WEST TEXAS. LONG TERM... BY SUNDAY...A CUTOFF UPPER LEVEL LOW WILL BE ESTABLISHED OVER NORTHWESTERN MEXICO. THIS WILL PUT WEST CENTRAL TEXAS UNDER SHORTWAVE RIDGING. THIS WILL KEEP POP CHANCES LOW FOR THE MOST PART. THE RIDGING WILL ALLOW TEMPERATURES TO BE SLIGHTLY ABOVE NORMAL THROUGH THE END OF THE FORECAST AS WELL. GFS/ECMWF SLOWLY WEAKEN THE UPPER LEVEL LOW OVER THE BAJA PENINSULA...NEVER REALLY LIFTING IT TO THE NORTHEAST OVER OUR AREA. SO...HAVE LEFT POPS LOW THROUGH THE EXTENDED AS WELL. WITHOUT A SIGNIFICANT SURFACE PRESSURE GRADIENT THROUGH THE PERIOD...WINDS WILL BE FAIRLY LIGHT AND GENERALLY SOUTHERLY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 66 80 55 75 / 60 30 40 10 SAN ANGELO 67 88 56 77 / 50 20 20 10 JUNCTION 70 90 59 83 / 70 20 30 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/28
Hazardous weather outlook, May 13, 3:58 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 358 PM CDT TUE MAY 13 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-142100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 358 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT ACROSS PORTIONS OF WEST CENTRAL TEXAS. VERY LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS...WITH PERHAPS AN ISOLATED TORNADO ALSO POSSIBLE. SCATTERED THUNDERSTORMS...SOME SEVERE...WILL BE POSSIBLE ALONG AND AHEAD OF THE DRYLINE LATE THIS AFTERNOON AND EVENING MAINLY ALONG AND EAST OF AN ABILENE TO SAN ANGELO TO OZONA LINE. AS THE DRYLINE STARTS TO RETREAT BACK TO THE WEST THIS EVENING...ADDITIONAL THUNDERSTORMS WILL DEVELOP BOTH ALONG THE DRYLINE AND ALONG THE COLD FRONT ITSELF. ONE THE STORMS DEVELOP...THEY MAY CONTINUE WELL INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT IS NOT EXPECTED TO MAKE MUCH PROGRESS INTO WEST CENTRAL TEXAS TONIGHT. THE DRYLINE WILL SURGE EAST AGAIN ON WEDNESDAY...SETTING THE STAGE FOR ADDITIONAL SEVERE STORM DEVELOPMENT ON WEDNESDAY ALONG BOTH THE DRYLINE AND FRONTAL BOUNDARY. AGAIN...LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL AGAIN BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY ACROSS WEST CENTRAL TEXAS THROUGH TONIGHT...AND AGAIN ON WEDNESDAY.
In the hours before
Local storm report, May 13, 6:43 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
643 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL BRADY 31.14N 99.33W
05/13/2008 E1.75 INCH MCCULLOCH TX TRAINED SPOTTER
SEVERAL REPORTS IN THE CITY.
0618 PM HAIL 4 NW BRADY 31.18N 99.38W
05/13/2008 E1.00 INCH MCCULLOCH TX NWS EMPLOYEE
&&
11Local storm report, May 13, 6:51 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
651 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND GST BRADY 31.14N 99.33W
05/13/2008 E60 MPH MCCULLOCH TX TRAINED SPOTTER
&&
11Local storm report, May 13, 7:02 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
702 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL BRADY 31.14N 99.33W
05/13/2008 E1.75 INCH MCCULLOCH TX TRAINED SPOTTER
&&
JSTATESSpecial weather statement, May 13, 7:24 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 724 PM CDT TUE MAY 13 2008 TXZ066-071>073-140130- RUNNELS TX-TOM GREEN TX-CONCHO TX-IRION TX- 724 PM CDT TUE MAY 13 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CDT FOR RUNNELS...TOM GREEN...CONCHO AND IRION COUNTIES... AT 723 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 8 MILES SOUTHWEST OF WALL...OR ABOUT 13 MILES SOUTH OF SAN ANGELO...MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... WALL BY 740 PM CDT VANCOURT AND VERIBEST BY 755 PM CDT VICK AND MERETA BY 805 PM CDT EOLA BY 810 PM CDT THE INTERSECTION OF RANCH ROAD 380 AND RANCH ROAD 381 BY 815 PM CDT PEA TO DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR WEST CENTRAL TEXAS.
Special weather statement, May 13, 7:37 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 737 PM CDT TUE MAY 13 2008 TXZ066-071>073-077-140130- RUNNELS TX-TOM GREEN TX-CONCHO TX-IRION TX-SCHLEICHER TX- 737 PM CDT TUE MAY 13 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CDT FOR RUNNELS...TOM GREEN...CONCHO...IRION AND SCHLEICHER COUNTIES... AT 733 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 8 MILES SOUTHWEST OF WALL...OR ABOUT 13 MILES SOUTHEAST OF SAN ANGELO...MOVING NORTHEAST AT 26 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... WALL BY 750 PM CDT VANCOURT BY 800 PM CDT VICK BY 810 PM CDT EOLA AND MERETA BY 815 PM CDT PEA SIZE TO ONE HALF INCH HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR WEST CENTRAL TEXAS. 24
Local storm report, May 13, 8:12 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
812 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 6 NW EDEN 31.28N 99.92W
05/13/2008 E0.75 INCH CONCHO TX PUBLIC
&&
11The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 43 min |
| May 13, 7:04 PM CDT | Flash Flood Warning | SJT | McCulloch | 116 min |
| May 13, 7:22 PM CDT | Areal Flood Advisory | SJT | Brown | 113 min |
| May 13, 7:47 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 28 min |
| May 13, 8:03 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 57 min |
| May 13, 8:10 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher, Tom Green | 35 min |
| May 13, 8:35 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 40 min |
| May 13, 8:38 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 30 min |
| May 13, 8:41 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Menard | 34 min |
| May 13, 8:53 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 52 min |
| May 13, 9:08 PM CDT | Flash Flood Warning | SJT | Concho, Menard | 2 hr |
| May 13, 9:26 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Mason, Menard | 34 min |
| May 13, 9:39 PM CDT | Flash Flood Warning | SJT | McCulloch | 4 hr |
| May 13, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 42 min |
| May 13, 9:55 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 35 min |
| May 13, 10:36 PM CDT | Areal Flood Advisory | SJT | San Saba | 114 min |
| May 14, 12:14 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 46 min |
| May 14, 12:57 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher, Tom Green | 48 min |
| May 14, 1:15 AM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 45 min |
| May 14, 2:59 AM CDT | Severe Thunderstorm Warning | SJT | Kimble | 46 min |
| May 14, 3:17 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 43 min |
| May 14, 4:06 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 39 min |
| May 14, 4:20 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling | 40 min |
| May 14, 4:34 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 41 min |
| May 14, 5:04 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 41 min |
| May 14, 5:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 40 min |
| May 14, 5:22 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 53 min |
| May 14, 5:33 PM CDT | Tornado Warning | SJT | Concho, Menard | 27 min |
| May 14, 5:35 PM CDT | Tornado Warning | SJT | Nolan | 25 min |
| May 14, 5:52 PM CDT | Tornado Warning | SJT | Concho, McCulloch | 38 min |
| May 14, 5:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 47 min |
| May 14, 6:01 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 59 min |
| May 14, 6:05 PM CDT | Severe Thunderstorm Warning | SJT | Mason, San Saba | 40 min |
| May 14, 6:21 PM CDT | Tornado Warning | SJT | Taylor | 24 min |
| May 14, 6:24 PM CDT | Tornado Warning | SJT | McCulloch, San Saba | 51 min |
| May 14, 6:29 PM CDT | Tornado Warning | SJT | Mason | 31 min |
| May 14, 6:40 PM CDT | Tornado Warning | SJT | Callahan, Taylor | 35 min |
| May 14, 6:45 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 30 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.